Erweiterungen von Dendrogrammatiken

Author: Lippe, Wolfram-Manfred
Division/Institute:FB 10: Mathematik und Informatik
Document types:Article
Media types:Text
Publication date:1980
Date of publication on miami:08.09.2011
Modification date:06.07.2015
Edition statement:[Electronic ed.]
Source:EIK – Elektronische Informationsverarbeitung und Kybernetik 16 (1980) 1-3, 21–39
DDC Subject:510: Mathematik
License:InC 1.0
Language:German
Format:PDF document
ISSN:0013-5712
URN:urn:nbn:de:hbz:6-03419450324
Permalink:http://nbn-resolving.de/urn:nbn:de:hbz:6-03419450324
Digital documents:1980_lippe_erwei.pdf

No summary available.